# SDR UIEA2023041400363

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 146U30143
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - INTERCOSTAL AFTER CGO COMPARTMENT LOWER AREA AT STA 1970 S-38R( 1) REMOVE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 97. 2) INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 97 AND DWG 65B04652 SH 2 REV D, 146U1961 SH 156 REV C, 146U1961 SH 157 REV C. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
